Volume 21, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Limits of limit sets, II: Geometrically infinite groups

Mahan Mj and Caroline Series

Geometry & Topology 21 (2017) 647–692
Bibliography
1 I Agol, Tameness of hyperbolic 3–manifolds, preprint (2004) arXiv:math.GT/0405568v1
2 J W Anderson, R D Canary, Algebraic limits of Kleinian groups which rearrange the pages of a book, Invent. Math. 126 (1996) 205 MR1411128
3 J W Anderson, R D Canary, Cores of hyperbolic 3–manifolds and limits of Kleinian groups, Amer. J. Math. 118 (1996) 745 MR1400058
4 J W Anderson, R D Canary, D McCullough, The topology of deformation spaces of Kleinian groups, Ann. of Math. 152 (2000) 693 MR1815699
5 F Bonahon, Bouts des variétés hyperboliques de dimension 3, Ann. of Math. 124 (1986) 71 MR847953
6 B H Bowditch, The Cannon–Thurston map for punctured-surface groups, Math. Z. 255 (2007) 35 MR2262721
7 B H Bowditch, Relatively hyperbolic groups, Internat. J. Algebra Comput. 22 (2012) 1 MR2922380
8 B H Bowditch, Stacks of hyperbolic spaces and ends of 3–manifolds, from: "Geometry and topology down under" (editors C D Hodgson, W H Jaco, M G Scharlemann, S Tillmann), Contemp. Math. 597, Amer. Math. Soc. (2013) 65 MR3186670
9 J F Brock, Iteration of mapping classes and limits of hyperbolic 3–manifolds, Invent. Math. 143 (2001) 523 MR1817644
10 J F Brock, R D Canary, Y N Minsky, The classification of Kleinian surface groups, II : The ending lamination conjecture, Ann. of Math. 176 (2012) 1 MR2925381
11 D Calegari, D Gabai, Shrinkwrapping and the taming of hyperbolic 3–manifolds, J. Amer. Math. Soc. 19 (2006) 385 MR2188131
12 R D Canary, D B A Epstein, P Green, Notes on notes of Thurston, from: "Analytical and geometric aspects of hyperbolic space" (editor D B A Epstein), London Math. Soc. Lecture Note Ser. 111, Cambridge Univ. Press (1987) 3 MR903850
13 R D Canary, Y N Minsky, On limits of tame hyperbolic 3–manifolds, J. Differential Geom. 43 (1996) 1 MR1424418
14 J W Cannon, W P Thurston, Group invariant Peano curves, Geom. Topol. 11 (2007) 1315 MR2326947
15 D B A Epstein, A Marden, Convex hulls in hyperbolic space, a theorem of Sullivan, and measured pleated surfaces, from: "Analytical and geometric aspects of hyperbolic space" (editor D B A Epstein), London Math. Soc. Lecture Note Ser. 111, Cambridge Univ. Press (1987) 113 MR903852
16 R A Evans, Deformation spaces of hyperbolic 3–manifolds : strong convergence and tameness, PhD thesis, University of Michigan (2000) MR2700410
17 R Evans, Weakly type-preserving sequences and strong convergence, Geom. Dedicata 108 (2004) 71 MR2112665
18 B Farb, Relatively hyperbolic groups, Geom. Funct. Anal. 8 (1998) 810 MR1650094
19 A Fathi, F Laudenbach, V Poenaru, editors, Travaux de Thurston sur les surfaces, 66, Soc. Math. France (1979) 284 MR568308
20 W J Floyd, Group completions and limit sets of Kleinian groups, Invent. Math. 57 (1980) 205 MR568933
21 M Kapovich, Hyperbolic manifolds and discrete groups, 183, Birkhäuser (2001) MR1792613
22 A Marden, Outer circles : an introduction to hyperbolic 3–manifolds, Cambridge Univ. Press (2007) MR2355387
23 D McCullough, A Miller, G A Swarup, Uniqueness of cores of noncompact 3–manifolds, J. London Math. Soc. 32 (1985) 548 MR825931
24 C T McMullen, Renormalization and 3–manifolds which fiber over the circle, 142, Princeton Univ. Press (1996) MR1401347
25 Y N Minsky, Teichmüller geodesics and ends of hyperbolic 3–manifolds, Topology 32 (1993) 625 MR1231968
26 Y N Minsky, On rigidity, limit sets, and end invariants of hyperbolic 3–manifolds, J. Amer. Math. Soc. 7 (1994) 539 MR1257060
27 Y N Minsky, End invariants and the classification of hyperbolic 3–manifolds, from: "Current developments in mathematics, 2002" (editors D Jerison, G Lustig, B Mazur, T Mrowka, W Schmid, R Stanley, S T Yau), International Press (2003) 181 MR2062319
28 Y Minsky, The classification of Kleinian surface groups, I : Models and bounds, Ann. of Math. 171 (2010) 1 MR2630036
29 M Mitra, Cannon–Thurston maps for trees of hyperbolic metric spaces, J. Differential Geom. 48 (1998) 135 MR1622603
30 H Miyachi, Moduli of continuity of Cannon–Thurston maps, from: "Spaces of Kleinian groups" (editors Y N Minsky, M Sakuma, C Series), London Math. Soc. Lecture Note Ser. 329, Cambridge Univ. Press (2006) 121 MR2258747
31 M Mj, Motions of limit sets: A survey, preprint
32 M Mj, Cannon–Thurston maps for pared manifolds of bounded geometry, Geom. Topol. 13 (2009) 189 MR2469517
33 M Mj, Cannon–Thurston maps, i-bounded geometry and a theorem of McMullen, from: "Actes du Séminaire de Théorie Spectrale et Géometrie", Sémin. Théor. Spectr. Géom. 28, Univ. Grenoble I (2009–2010) 63 MR2848212
34 M Mj, Cannon–Thurston maps and bounded geometry, from: "Teichmüller theory and moduli problem" (editors I Biswas, R S Kulkarni, S Mitra), Ramanujan Math. Soc. Lect. Notes Ser. 10, Ramanujan Math. Soc. (2010) 489 MR2667569
35 M Mj, Cannon–Thurston maps for Kleinian groups, preprint (2010) arXiv:1002.0996
36 M Mj, Cannon–Thurston maps for surface groups, Ann. of Math. 179 (2014) 1 MR3126566
37 M Mj, Ending laminations and Cannon–Thurston maps, Geom. Funct. Anal. 24 (2014) 297 MR3177384
38 M Mj, C Series, Limits of limit sets, I, Geom. Dedicata 167 (2013) 35 MR3128770
39 J P Otal, Le théorème d’hyperbolisation pour les variétés fibrées de dimension 3, 235, Soc. Math. France (1996) MR1402300
40 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)
41 W P Thurston, Three-dimensional manifolds, Kleinian groups and hyperbolic geometry, Bull. Amer. Math. Soc. 6 (1982) 357 MR648524